Open Access
1998/1999 A Martingale Closure Theorem for A-Integrable Martingale Sequences
Valentin Skvortsov
Real Anal. Exchange 24(2): 815-820 (1998/1999).


A generalized conditional expectation and the corresponding martingale is defined in terms of the Kolmogorov $A$-integral. It is proved that the uniform $A$-integrability of a martingale sequence is a sufficient condition for the sequence to be closed on the right by the $A$-integrable last element.


Download Citation

Valentin Skvortsov. "A Martingale Closure Theorem for A-Integrable Martingale Sequences." Real Anal. Exchange 24 (2) 815 - 820, 1998/1999.


Published: 1998/1999
First available in Project Euclid: 28 September 2010

zbMATH: 0972.60032
MathSciNet: MR1704753

Primary: 26A39

Keywords: A-integral , martingale sequence , Uniform A-integrability

Rights: Copyright © 1999 Michigan State University Press

Vol.24 • No. 2 • 1998/1999
Back to Top